# SDR SWAA2013111122214

- Difficulty date: November 1, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 50,566 hours, 29,320 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 147A5744U
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW SPAR VERTICAL PRESSURE WEB CRACKED AT BS 663, BETWEEN RBL 25 TO RBL 45.  REPAIRED WEB IAW SRM.
